Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Benhenni, Karim; Istas, Jacques
Minimax results for estimating integrals of analytic processes. ESAIM : Probability and Statistics, 2 (1998), p. 109-121
Texte intégral djvu | pdf | Analyses MR 1645221 | Zbl 0905.62031

URL stable: http://www.numdam.org/item?id=PS_1998__2__109_0

Bibliographie

ABRAMOWITZ, M., STEGUN, I. ( 1965). Handbook of Mathematical Functions. Dover, New York.
BENHENNI, K., CAMBANIS, S. ( 1992a). Sampling designs for estimating integrals of stochastic processes. Ann. Statist. 20 161-194.
Article |  MR 1150339 |  Zbl 0749.60033
BENHENNI, K., CAMBANIS, S. ( 1992b). Sampling designs for estimating integrals of stochastic processes using quadratic mean derivatives. In Approximation theory: proceedings of tthe sixth southeastern approximation theorists annual conference, G.A. Anastassiou ed., 93-123.  MR 1174098 |  Zbl 0759.62024
BOJANOV, B. ( 1974). On an optimal quadrature formula. Comptes rendus de l Académie bulgare des Sciences 27 (5) 619-621.  MR 365998 |  Zbl 0334.65017
CAMBANIS, S. ( 1985). Sampling designs for time series. In Time series in the time domain. Handbook of statistics, E.J. Hannan, P.R. Krishnaiah, M.M. Rao, eds. 5 337-362.  MR 831755
CARTAN, H. ( 1978). Théorie élémentaire des fonctions analytiques d'une ou plusieurs variables complexes. Hermann, Paris.  Zbl 0094.04401
CRAMER, H., LEADBETTER M.R. ( 1967). Stationary and related stochastic processes. Wiley, New-York.  MR 217860 |  Zbl 0162.21102
DUREN, P. ( 1970). Theory of Hp spaces, New-York and London.  Zbl 0215.20203
EUBANK, R. L., SMITH, P.L., SMITH, P.W. ( 1982). A note on optimal and asymptotically optimal designs for certain time series models. Ann. Statist. 10 1295-1301.
Article |  MR 673665 |  Zbl 0522.62055
IBRAGIMOV, I., HAS'MINSKII, R. ( 1981). Statistical estimation, Asymptotic theory. Springer-Verlag, New-York.  MR 620321 |  Zbl 0467.62026
ISTAS, J., LAREDO, C. ( 1997). Estimating functionals of a stochastic process. Adv. Appl. Prob. 10 (1) 249-270.  MR 1432939 |  Zbl 0882.60033
LOEB, H., WERNER, H. ( 1974). Optimal numerical quadrature in Hp spaces. Math. Z. 138 111-117.  MR 352824 |  Zbl 0276.65012
MICCHELI, C., RIVLIN, T. ( 1977). Optimal estimation in approximation theory. In A survey of optimal recovery C.A. Miccheli, T.J. Rivlin eds, Plenum, N.Y., 1-54.  MR 445154 |  Zbl 0386.93045
MICCHELI, C., RIVLIN, T. ( 1984). Lectures on optimal recovery. In Numerical Analysis, Lecture Notes in Math. 1129 21-93, Springer.  MR 799030 |  Zbl 0698.41024
NEWMAN, D. ( 1979). Quadrature formulae for Hp functions. Math. Z. 166 111-115.  MR 525614 |  Zbl 0402.65011
PARZEN, E. ( 1959). Statistical inference on time series by Hilbert space methods. In Time series analysis papers, E. Parzen ed. Holden-Day, San Fransisco, 251-382.
RUDIN, W. ( 1966). Real and complex analysis. McGraw-Hill, New-York.  MR 210528 |  Zbl 0142.01701
SACKS, J., YLVISAKER, D. ( 1966). Designs for regression problem problems with correlated errors. Ann. Math. Stat. 37 66-89.
Article |  MR 192601 |  Zbl 0152.17503
SACKS, J., YLVISAKER, D. ( 1968). Designs for regression problem problems with correlated errors II. Ann. Math. Stat. 39 49-69.
Article |  MR 220424 |  Zbl 0165.21505
SACKS, J., YLVISAKER, D. ( 1970). Designs for regression problem problems with correlated errors III. Ann. Math. Stat. 41 2057-2074.
Article |  MR 270530 |  Zbl 0234.62025
SACKS, J., YLVISAKER, D. ( 1971). Statistical designs and integral approximation. In Proceedings of the twelfth biennial canadian mathematical society seminar R. Pyke eds. Canadian Mathematical Congress, 115-136.  MR 277069 |  Zbl 0291.62090
STEIN, M. ( 1995). Predicting integrals of stochastic processes. Ann. Appl. Prob. 5 (1) 158-170.
Article |  MR 1325047 |  Zbl 0820.62081
WAHBA, G. ( 1990). Spline models for observational data. S.I.A.M., Philadelphia, Pennsylvania.  MR 1045442 |  Zbl 0813.62001
Copyright Cellule MathDoc 2014 | Crédit | Plan du site